# SDR DALA2019101865993

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 CORROSION PREVIOUS DUBLER REPAIR ON DECK PLATE STA 1681 RBL 49 AT PAX CABIN W4. CORRECTIVE ACTION: SUMMARY N.R.C. 00325. REPAIR DOUBLER ON DECK PLATE STA 1681 RBL 49 AT PAX CABIN W4 WAS REPLACED. PER. B757-200 SRM. (1317257)
